# SDR 2007UALA01012

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,905 hours, 10,972 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR, FWD GIRT BAR FITTING MISSING FASTENER, FOUND DURING PRELIMINARY INSPECTION.  [SUP 5-1-07]  INSTALLED LT FWD ENTRY DOOR, FWD GIRT BAR FITTING FASTENER RETAINER.  A/C OK FOR SERVICE.
